MathSciNet Relay Station
MathSciNet bibliographic data
MR1206534 60J27 (60J35)
Nair, M. G.; Pollett, P. K. On the relationship between $\mu$-invariant measures and quasi-stationary distributions for continuous-time Markov chains. Adv. in Appl. Probab. 25 (1993), no. 1, 82–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement